Alert archive / Missouri / Tornado Warnings in 2011
Tornado Warning 76, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at May 25, 2011, 2:05 PM CDT for 4 counties in Missouri. It was in force for 40 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 2:05 PM CDT (19:05 UTC)
- Expired
- May 25, 2011, 2:45 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Audrain County, MO, Callaway County, MO, Montgomery County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:05 PM CDT | HAIL 1.75 | 3 N Montgomery City, MO | |
| May 25, 2:11 PM CDT | FUNNEL CLOUD | 1 S Montgomery City, MO | |
| May 25, 2:15 PM CDT | HAIL 1.75 | Montgomery City, MO | |
| May 25, 2:20 PM CDT | FUNNEL CLOUD | 2 Nne Montgomery City, MO | TWO TAILS HALFWAY TO THE GROUND ALONG WITH PINGPONG BALL SIZE HAIL. |
| May 25, 2:20 PM CDT | HAIL 1.5 | 2 Nne Montgomery City, MO | |
| May 25, 2:20 PM CDT | TORNADO | Montgomery City, MO | TWO TORNADOES ON GROUND NEAR INTERSECTION OF HIGHWAYS V AND F. |
| May 25, 2:25 PM CDT | TORNADO | Montgomery City, MO | TREES AND POWER LINES DOWN ALONG WITH UNKNOWN STRUCTURAL DAMAGE NEAR THE INTERSECTION OF MISSOURI HIGHWAYS V AND F. THE STORM WAS MOVING TOWARD BELLFLOWER. HOMES DAMAGED NEAR HIGHWAYS 161 AND T. |
| May 25, 2:30 PM CDT | HAIL 1.5 | 4 Sw Middletown, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
746
WFUS53 KLSX 251905
TORLSX
MOC007-027-139-163-251945-
/O.NEW.KLSX.TO.W.0076.110525T1905Z-110525T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
205 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 245 PM CDT
* AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MONTGOMERY CITY...AND MOVING NORTHEAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...WELLSVILLE...VANDALIA...BOWLING GREEN...BUELL...
BELLFLOWER...NEW HARTFORD...CURRYVILLE...SPENCERBURG...
MIDDLETOWN...ASHLEY AND ST. CLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3936 9112 3914 9124 3914 9126 3912 9126
3886 9141 3895 9171 3932 9150 3932 9144
3941 9145 3947 9142
TIME...MOT...LOC 1905Z 211DEG 31KT 3894 9154
$$
GLASS2 follow-up statements
992
WWUS53 KLSX 251920
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT WED MAY 25 2011
MOC007-027-139-163-251945-
/O.CON.KLSX.TO.W.0076.000000T0000Z-110525T1945Z/
CALLAWAY MO-MONTGOMERY MO-PIKE MO-AUDRAIN MO-
220 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN AUDRAIN AND
NORTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL 245 PM CDT...
AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MONTGOMERY CITY...MOVING NORTHEAST AT 25 MPH.
A FUNNEL CLOUD WAS REPORTED WITH THIS STORM AND PING PONG BALL SIZE
HAIL.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...VANDALIA...BUELL...BELLFLOWER...NEW HARTFORD...
CURRYVILLE...SPENCERBURG...MIDDLETOWN...ASHLEY AND ST. CLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3936 9112 3914 9124 3914 9126 3912 9126
3886 9141 3895 9171 3932 9150 3932 9144
3941 9145 3947 9142
TIME...MOT...LOC 1920Z 217DEG 23KT 3899 9142
$$
GLASS673
WWUS53 KLSX 251932
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
232 PM CDT WED MAY 25 2011
MOC027-251942-
/O.CAN.KLSX.TO.W.0076.000000T0000Z-110525T1945Z/
CALLAWAY MO-
232 PM CDT WED MAY 25 2011
...THE TORNADO WARNING FOR NORTHEASTERN CALLAWAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3936 9112 3914 9124 3914 9126 3912 9126
3905 9129 3895 9136 3904 9153 3932 9150
3932 9144 3941 9145 3947 9142
TIME...MOT...LOC 1932Z 210DEG 29KT 3904 9135
$$
MOC007-139-163-251945-
/O.CON.KLSX.TO.W.0076.000000T0000Z-110525T1945Z/
MONTGOMERY MO-PIKE MO-AUDRAIN MO-
232 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL AUDRAIN
COUNTY IN CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST CENTRAL
MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL
245 PM CDT...
AT 230 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR BELLFLOWER...OR 9 MILES NORTHEAST OF
MONTGOMERY CITY...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...VANDALIA...NEW HARTFORD...CURRYVILLE...
SPENCERBURG...MIDDLETOWN...ASHLEY AND ST. CLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3936 9112 3914 9124 3914 9126 3912 9126
3905 9129 3895 9136 3904 9153 3932 9150
3932 9144 3941 9145 3947 9142
TIME...MOT...LOC 1932Z 210DEG 29KT 3904 9135
$$
GLASSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 12:51 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 25, 12:51 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011
.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT. THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.
SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.
THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.
CARNEY
&&
.AVIATION...
/1247 PM CDT WED MAY 25 2011/
STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.
SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.
BROWNING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 25, 11:23 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1123 AM CDT WED MAY 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1123 AM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY OVER THE AREA THIS AFTERNOON AND EVENING. A FEW STRONG TO VIOLENT LONG TRACK TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY AND AGAIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. BROWNING
In the hours before
Local storm report, May 25, 1:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TORNADO CENTERTOWN 38.62N 92.41W
05/25/2011 COLE MO PUBLIC
REPORT OF TORNADO ON WATERFORD ROAD IN CENTERTOWN
RELAYED BY JEFFERSON CITY EOC.
&&
FUCHSLocal storm report, May 25, 1:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL JONESBURG 38.85N 91.31W
05/25/2011 E1.00 INCH MONTGOMERY MO TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL.
&&
CARNEYLocal storm report, May 25, 1:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM WALL CLOUD 1 E ST. MARTINS 38.60N 92.31W
05/25/2011 COLE MO PUBLIC
ROTATING WALL CLOUD DIRECTLY OVERHEAD.
&&
FUCHSLocal storm report, May 25, 2:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM WALL CLOUD JEFFERSON CITY 38.57N 92.19W
05/25/2011 COLE MO TRAINED SPOTTER
WALL CLOUD WITH ROTATION TO THE SW OF TOWN
&&
MILLERLocal storm report, May 25, 2:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM WALL CLOUD JONESBURG 38.85N 91.31W
05/25/2011 MONTGOMERY MO TRAINED SPOTTER
ROTATING WALL CLOUD OVERHEAD
&&
MILLERLocal storm report, May 25, 2:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL LOHMAN 38.54N 92.36W
05/25/2011 E1.75 INCH COLE MO TRAINED SPOTTER
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:32 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 43 min |
| May 25, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 40 min |
| May 25, 2:00 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Marion, Pike, Ralls | 45 min |
| May 25, 2:16 AM CDT | Areal Flood Advisory | LSX | Boone, Cole, Moniteau | 6 hr |
| May 25, 3:09 AM CDT | Areal Flood Advisory | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 5 hr |
| May 25, 3:55 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Shelby | 6 hr |
| May 25, 4:15 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Saint Charles, Saint Louis, Warren | 35 min |
| May 25, 4:39 AM CDT | Tornado Warning | LSX | Lincoln | 22 min |
| May 25, 5:08 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| May 25, 7:47 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Cole, Knox, Lewis, Marion and 5 more | 3 hr |
| May 25, 7:56 AM CDT | River Flood Warning | LSX | Marion | 12 hr |
| May 25, 9:06 AM CDT | River Flood Warning | LSX | Marion | 11 hr |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 days |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Franklin, Warren | 6 days |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 20 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Lewis | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Ralls | 15 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 46 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Lincoln | 43 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 46 days |
| May 25, 1:00 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 60 min |
| May 25, 1:36 PM CDT | Flash Flood Warning | LSX | Moniteau | 5 hr |
| May 25, 1:36 PM CDT | Tornado Warning | LSX | Cole | 39 min |
| May 25, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike | 42 min |
| May 25, 1:54 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 51 min |
| May 25, 1:55 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole, Moniteau | 50 min |
| May 25, 2:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Marion, Monroe, Ralls, Shelby | 43 min |
| May 25, 2:07 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Pike, Warren | 53 min |
| May 25, 2:11 PM CDT | Tornado Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 49 min |
| May 25, 2:14 PM CDT | Flash Flood Warning | LSX | Cole | 5 hr |
| May 25, 2:15 PM CDT | Tornado Warning | LSX | Callaway, Cole, Osage | 45 min |
| May 25, 2:22 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 53 min |
| May 25, 2:29 PM CDT | Tornado Warning | LSX | Crawford | 61 min |
| May 25, 2:36 PM CDT | Flash Flood Warning | LSX | Audrain, Boone | 6 hr |
| May 25, 2:42 PM CDT | Tornado Warning | LSX | Audrain, Montgomery, Pike | 48 min |
| May 25, 2:43 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 18 min |
| May 25, 2:44 PM CDT | Tornado Warning | LSX | Audrain, Callaway, Montgomery, Osage | 46 min |
| May 25, 2:49 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| May 25, 2:51 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 39 min |
| May 25, 2:54 PM CDT | Tornado Warning | LSX | Marion, Monroe, Pike, Ralls | 51 min |
| May 25, 2:55 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 50 min |
| May 25, 3:05 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 40 min |
| May 25, 3:05 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 40 min |
| May 25, 3:08 PM CDT | Flash Flood Warning | LSX | Monroe | 6 hr |
| May 25, 3:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 36 min |
| May 25, 3:16 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| May 25, 3:19 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 25, 3:23 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Pike | 6 hr |
| May 25, 3:29 PM CDT | Tornado Warning | LSX | Lincoln | 46 min |
| May 25, 3:30 PM CDT | Tornado Warning | LSX | Jefferson | 33 min |
| May 25, 3:32 PM CDT | Tornado Warning | LSX | Iron, Reynolds, Washington | 43 min |
| May 25, 3:34 PM CDT | Tornado Warning | LSX | Pike, Ralls | 41 min |
| May 25, 3:37 PM CDT | Tornado Warning | LSX | Lewis, Marion | 25 min |
| May 25, 3:38 PM CDT | Flash Flood Warning | LSX | Ralls | 6 hr |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 38 min |
| May 25, 3:41 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 37 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | LSX | Lewis, Marion | 6 hr |
| May 25, 3:43 PM CDT | Tornado Warning | LSX | Pike | 47 min |
| May 25, 3:48 PM CDT | Areal Flood Advisory | LSX | Callaway | 6 hr |
| May 25, 3:59 PM CDT | Tornado Warning | LSX | Iron, Madison | 46 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 45 min |
| May 25, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 40 min |
| May 25, 4:11 PM CDT | Tornado Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| May 25, 4:14 PM CDT | Tornado Warning | LSX | Iron, Jefferson, Saint Francois, Washington | 46 min |
| May 25, 4:23 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 52 min |
| May 25, 4:30 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 45 min |
| May 25, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 26 min |
| May 25, 4:40 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 21 min |
| May 25, 4:45 PM CDT | Tornado Warning | LSX | Madison | 45 min |
| May 25, 4:51 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 39 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 25 min |
| May 25, 5:03 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| May 25, 5:12 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 48 min |
| May 25, 5:17 PM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 43 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 52 min |
Nearby
Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.